Facebook Pixel

How long can I take sotto pelle therapy?

By March 6, 2011 - 6:17pm
Rate This

I started taking the pellets in 2006 and have always felt wonderful. I always felt so wonderful using the pellets and SO AWFUL as their effects diminished (4-6 months depending on my relative stress) that I was concerned about going off. At the time my physican commented that I could do hormones for the rest of my life if I needed them. Now she's changed her tune (2011) and says I need to wean off. I can already feel the effects (screetchy moods, poor sleep) of my pellet running out and I'm feeling a little panicked

Add a Comment1 Comments

Hi fixchic,
I wish I could provide a concrete answer to your question, but it seems there are so many varying opinions and research results based on HRT, that there is no one answer that is right for every woman.

We have had many women discussing SottoPelle and other HRT and BHRT methods, that you may review for words of wisdom:
- SottoPelle

You may also review our page on Menopause and Hormones at Menopause and Hormones (specifically, scroll down to the sections titled, "Hormone Replacement Therapy".

I do have a question for you:
- Why has your doctor recommended that you wean off of SottoPelle, and what alternatives have been recommended to help alleviate your symptoms?
- Why has your doctor changed her recommendation after 4 years; what new research or information has become available? You can ask for the professional journal article or clinical research study citation to review the information also.

I look forward to hearing back from you!

March 6, 2011 - 7:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.